A 40-year-old member asked:
Disclaimer

small things keep me awake like a muscle twitch or a leg move and i have to take benadryl (diphenhydramine) to go to sleep. what is the reason for this?

1 doctor answer
Dr. Sal Aragona
40 years experience Dentistry
Prevention: Not being able to sleep may indicated sleep problems that can be life shortening or life threatening. A condition called restless leg syndrome may be at play. The only way to know if there are serious problems is with an overnight sleep test. I encourage you to seek help.
Answered on Jul 28, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 26-year-old male asked:
Dr. Pamela Pappas
41 years experience Psychiatry
Sleep hygiene plus: Consistent sleep & wake hours; keeping a cool, dark sleeping room; no computer or tv in there; comfortable bedding; practice relaxation methods before ... Read More
1
1 comment
2
2 thanks
A 58-year-old member asked:
Dr. Richard Malen
50 years experience Psychiatry
Try generic Ambien (zolpidem): You have tried two of the more effective over the counter remedies. I suggest that you see your primary care physician. A prescription for Ambien (zol ... Read More
8
8 thanks
A female asked:
Dr. Pierre Moeser
Specializes in Rheumatology
Yes: Yes, you can. The two medications are even combined in some over the counter preparations.
1
1 thank
A 38-year-old male asked:
Dr. J. Lawrence Dohan
56 years experience Dermatology
See a dermatologist: Bring with you any meds, vitamins, herbs, creams you have used. Only an exam and evaluation by a professional is likely to help you.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month